# SDR FDEA201603251051

- Difficulty date: March 25, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 70,126 hours, 24,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36911
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN STATION 655, BETWEEN STRINGER 24R - 23R, HAS A DENT, AFTER EVALUATION OF REPORTED DENT, WAS FOUND OUT OF LIMITS IAW SRM 53-00-01-2R FIG 101 DETAIL 3.  REPAIRED SKIN IAW SRM 53-00-01-2R FIG 201 REPAIR 7.  THIS REPAIR IS CLASSIFIED AS CATEGORY B MAJOR REPAIR.
